# SDR REXA2013050800796

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280.0 BULKHEAD VERTICAL ANGLE AT RBL 26.0 CRACKED AT LOWER FASTENER HOLE.  REMOVED AND REPLACED VERTICAL ANGLE @ RBL 26 & FS 280 IAW CRJ 900 SRM 51-42-06 & 51-42-21.
